# SDR TWAA0004307

- Difficulty date: March 14, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- Aircraft time: 45,203 hours, 23,262 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, ALL FOUR OVERWING EMERGENCY EXIT DOORS HAD A DEEP SCRIBE LINE AROUND THE WINDOW FRAME.  ON ALL FOUR EXITS, BLENDED OUT DAMAGE PER ARA 16570A TO 63 MICRO FINISH AND ALODINED.
